# SDR N6WA20131128001

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 22,586 hours, 15,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FERRIED ACFT TO STL FOR MX, FOUND BAD BUSHINGS ON NOSE GEAR DOOR AFT POSITION.  R & R BUSHINGS IAW CRJ700 AMM 32-22-05.  FOUND PX22 OUT OF ADJUSTMENT, ADJUSTED PX22 PROX SWITCH IAW CRJ700 AMM 32-61-00, OPERATIONS  CHECKED GOOD AT THIS TIME.
